# SDR USAASB97308

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - MAINTENANCE FOUND THE EMERGENCY PATH EXIT LIGHT INOP.  MAINTENANCE RELAMPED BULB WITH NO HELP.  WIRES CHECKED GOOD FROM CHARGER ASSY TO BULB.  REMOVED AND REPLACED BATTERY CHARGER ASSY.  OPS CHECK GOOD.  (M)
